# SDR SIMA20250626014

- Difficulty date: June 26, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N245NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000614
- Aircraft time: 22,191 hours, 14,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 17066349001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 76 SHEAR CLIP BETWEEN STRINGERS 29R-29L IS CORRODED.  REMOVED AND REPLACED SHEAR CLIP AT FR 76 BTW STGR 29R-29L IAW SRM 51- 40-08.
